# SDR IPXA2015091693577

- Difficulty date: September 3, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 46,899 hours, 14,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Bs 1504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, FOUND A CRACK ONE INCH LONG ON LT SIDE FUSELAGE STRINGER 20L, BS 1504.  REPAIRED IAW SR: 3-3374328483.
